# SDR FDEA201011154367

- Difficulty date: November 15, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 36,134 hours, 16,502 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5327260600200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT, AFT FLOOR SUPPORT, RT SIDE IS CRACKED BETWEEN FRAME 38.2 AND FRAME 39.  REMOVED AND REPLACED AFT FLOOR SUPPORT, R/H SIDE AT FRAME 38.2 IAW SRM 51-40-21, PARA 5 AND 6.
